# SDR REXA2015072100728

- Difficulty date: July 21, 2015
- Submitted: July 22, 2015
- Operation: Air carrier
- Aircraft: N801AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8001
- Aircraft time: 22,367 hours, 19,891 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit & Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU DID NOT START IN FLIGHT ON DESCENT DOOR OPENS & STARTER ENGAGED BUT NO LIGHT OFF.  WE SHUTDOWN APU, WAITED & ATTEMPTED AGAIN, THIS TIME APU APPEARED TO START NORMALLY.  AFTER ABOUT 20 SECONDS A VERY STRONG ODOR OF JET A WAS NOTICED IN THE COCKPIT & CABIN.  PERFORMED OPERATIONS CHECK OF APU IAW AMM 49-10-00.  OPERATIONS GOOD, OK FOR SVC.
